# SDR VJ9800487

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ALONG FWD EDGE OF FLOORING IN AFT GALLEY.  REMOVED BOTTOM OF GALLEY FRAME AND HONEYCOMB PANEL.  FABRICATED 7 NEW ANGLES AND BOTTOM PANEL.  INSTALLED ANGLES, PANEL AND BOTTOM FRAME IAW SRM 51-30-2, 51-10-6, 51-20-2 AND 51-40-10.
